# SDR ABXA010686

- Difficulty date: January 10, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 3914025502
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR #1 BEAM AFT END FITTING CRACKED. REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
